


default search action
BibTeX record journals/jns/WangMYD20
@article{DBLP:journals/jns/WangMYD20, author = {Zhenyu Wang and Qiang Ma and Zhen Yao and Xiaohua Ding}, title = {The Magnus Expansion for Stochastic Differential Equations}, journal = {J. Nonlinear Sci.}, volume = {30}, number = {1}, pages = {419--447}, year = {2020}, url = {https://doi.org/10.1007/s00332-019-09578-9}, doi = {10.1007/S00332-019-09578-9}, timestamp = {Sun, 19 Jan 2025 14:02:14 +0100}, biburl = {https://dblp.org/rec/journals/jns/WangMYD20.bib}, bibsource = {dblp computer science bibliography, https://dblp.org} }

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.